# SDR ASAA2018030723991

- Difficulty date: March 7, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,216 hours, 13,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT STA 947.5 LBL 25 TO 45 HAS AREAS OF CORR. GROUNDED - YES. REMOVED CORR ON AFT WET AREA FLOOR SUPPORT STA 947.5 LBL 25 TO 45, OUT OF LIMITS IAW SRM 53 70 51 1A 1. INSTALLATION ACCOMPLISHED ON MIG5 S/N OK74070 WO 1015401 - 2000 0024 W 1.5" O .080 R .070 L 3" D .010..
